Hi, I was on the 50mcg patch for maybe nine or ten months for constant disabling migraines. A nerve ablation in my neck worked and working with my doctor to get me off it. I'm on 25mcg right now. I'm aware of all the side effects but has anyone heard of getting severe hives with withdrawal? I'm covered in them and miserable and trying to rule out all possible causes with my allergist. Thank you!
Hives are actually the side effects of fentanyl. Fentanyl withdrawal causes hot flashes and feeling of heat emanating from the skin and can mimic hives like feeling. Increasing your water intake can help reduce this sensation. Also taking a cool shower or applying a moist cloth on your skin may help. If you are being treated for withdrawal symptoms then you can ask your doctor to prescribe you something for it. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.